MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP

KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP
Model Number 26183MC-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The previous reportability decision for this event was reversed based on a retrospective review.The affected device has been requested for investigation by the manufacturer.Device was returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).Evaluation findings: the metal part at the top of the loop has parted.There is a kink in the loop.The ends of the parted wires are burnt.The plastic insulation is melted where at the kink.There is black residue on the plastic.Signs of customer use: yes.Evidence of use: broken loop, kinked loop, melted insulation, black residue.
 
Event or Problem Description
It was reported that the unit broke during case.While separating the uterus from the cervix, the loop broke.There was no patient impact, and the doctor was able to complete the case with another loop from the same box.Lot is 37ka9619.It broke right at the distal end of the loop.

Brand Name
BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP
Common Device Name
BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer Contact
christiane klaiber
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
MDR Report Key17397536
Report Number9610617-2023-00179
Device Sequence Number12651317
Product Code KNF
UDI-Device Identifier04048551393086
UDI-Public4048551393086
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MC-S
Device Catalogue Number26183MC-S
Device Lot Number37KA9619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown